# SDR DHLA201100537

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 89,245 hours, 32,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS CRACK IN SKIN AT STA 100 AT LONGERON 35 & 36R.  CRACK IS PROBABLY INDUCED BY CORROSION.   COMPLIED WITH STEPS 1-11 OF EVA D853-00412.  FABRICATED FILLER,  DOUBLER AND INSTALLED REPAIR.  MAJOR REPAIR
